# SDR FDEA201511133585

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 75,035 hours, 18,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE BEADED DOUBLER AT XOS 593 FOUND CRACKED.  REPAIRED IAW SRM 57-  40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
